# SDR DALA2015102406412

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS, SEAT TRACK +Y1292 ON CENTER WING BOX BETWEEN FRAME 41 TO FRAME 47.  MEASURE OF REWORK ARE L: 2.722", W: 0.374", D: 0.096",  REPLACED SEAT TRACK +Y1292 ON CENTER WING BOX BETWEEN FRAME 41 TO FRAME 47 IAW SRM 51-72-11 AND DWG D53370500 AND D53371000.
